Kenalog Keloid Scar, Keloid Treatment, Kenalog Injection, Eyes Closed, Conscious
I have a keloid scar on the back of my left chest wall. It is tender and painful to touch and itchat time. I start receiving kenalog injection in March, April and June 2005. About 2 mins post injection, I began to nauseating with a bitterness feeling at ... more »
I have a keloid scar on the back of my left chest wall. It is tender and painful to touch and itchat time.
I start receiving kenalog injection in March, April and June 2005. About 2 mins post injection, I began to nauseating with a bitterness feeling at the throat. With my eyes closed, I see blackness with flashes and spots of lights. My whole body was feeling very uneasy, can't differentiate whether am I being suck in or am I being lifted and had the feeling in incontinence. At the initate time, I still feel conscious responding to my friend command, than I guessed I'm might had lapsed into unsconiusness. 5 minutes later I woke up feeling nausea and dizzy. Feeling much better after 10 minutes or resting, I return to work.
Thinking that I might be sensitive to the pain that cause me to faint, I decided to go for the subsequently injection in April and June to desensitise the pain. But it happened again both times after the procedure except that I'm conscious of the surrounding but I keep my eyes closed. But in yesterday episode, I expercience additional side effect after about 30 minutes later such as acute pain at the injection site and surrounding area that almost cause me to faint again and associated with sharp abdominal pain that I need to relief myself. Last night I slept at 7 p.m., this moring I work up with a slight heachace which clear off after a short duration. Now I'm perfectly alright with occasional shooting of sharp pain form the keloid.
The doctor is aware of my fainting spell but still advise me to return for regular injection as the keloid scar is hardening.
I'm wondering should I continue to go for the keloid treatment???? It quite torturing during the syncope attack. Any one care to advise????